EconPapers    
Economics at your fingertips  
 

Generalized strong vector quasi-equilibrium problem with domination structure

Junyi Fu () and Sanhua Wang

Journal of Global Optimization, 2013, vol. 55, issue 4, 839-847

Abstract: In this paper, a generalized strong vector quasi-equilibrium problem with set-valued mapping and domination structure is presented, and under the condition of cone-continuity, existence of solutions and the compactness of solution set are established. As applications, existence of solutions for strong vector F-implicit variational inequality problem and strong vector F-implicit complementarity problem is derived, and Khan’s main results are corrected. Copyright Springer Science+Business Media, LLC. 2013

Keywords: Strong vector equilibrium problem; Domination structure; Cone-continuity; Fan-KKM theorem; Strong vector F-implicit variational inequality problem; 90C33; 49J40; 47H10 (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://hdl.handle.net/10.1007/s10898-012-9889-0 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jglopt:v:55:y:2013:i:4:p:839-847

Ordering information: This journal article can be ordered from
http://www.springer. ... search/journal/10898

DOI: 10.1007/s10898-012-9889-0

Access Statistics for this article

Journal of Global Optimization is currently edited by Sergiy Butenko

More articles in Journal of Global Optimization from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jglopt:v:55:y:2013:i:4:p:839-847